# SDR HALA20250613179

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N96
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 20,499 hours, 4,408 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ETOPS - BTB: HIGH SPEED REJECT (100KTS) FOR NO AIRSPEED INDICATION ON THE CAPT'S SIDE (ND). FOUND CAPT'S PITOT TUBE OBSTRUCTED.  REMOVED & REPLACED CAPT'S PITOT TUBE PER AMM 34-11-15.  A/C OK FOR SERVICE.
